# SDR AUS20020007

- Difficulty date: January 7, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737-4Q8
- Engine: Cfmint CFM563C
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Air Conditioning
- Component: Engine Bleed Ai, Ge, CFM563C
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT AIR CONDITIONING SYSTEM LEAKING FROM DUCT JOINT.
